Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

dtownsley posted:
I was diagnosed last Monday, July 16th with diverticulitis & given antibiotics. Was told to cut back on my fiber intake to allow the colon to heal. That has not been an easy task as I made a lifestyle change about 2 months ago & have been eating healthy. High fiber, whole grains, fresh fruits & veggies. Now cutting back on fiber with out is being high in sugar is hard to fine. Now my question is, though the pain has subsided for the most part I have has nothing but diarrhea since Saturday the 14th. Anything I eat or drink just goes through me. My understanding was by cutting back on the fiber it give the colon time to rest, but is it not still working with diarrhea as well? Is this normal? I have been on the antibiotic for seven days now. Can I start reintroducing fiber to my system? Thank you for your time.
Chris_WebMD_Staff responded:
Hi and welcome,

Make sure you call your doctor and discuss your symptoms and your concerns. The antibiotic could be the cause of your diarrhea, but please follow up with the doctor as I am not a health care professional.
I hope you feel better soon.

Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
70 of 128 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website